×

zbMATH — the first resource for mathematics

Existence and uniqueness of minimal realizations of nonlinear systems. (English) Zbl 0354.93017

MSC:
93B15 Realizations from input-output data
93C10 Nonlinear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. L. Bishop andR. J. Crittenden,Geometry of Manifolds, Academic Press, New York, 1964. · Zbl 0132.16003
[2] R. W. Brockett, System theory on group manifolds and coset spaces,SIAM, J. Control 10 (1972), 265–284. · Zbl 0238.93001 · doi:10.1137/0310021
[3] R. W. Brockett, Lie theory and control systems defined on spheres, presented at the Drexel University-SIAM Conference on Lie algebras; Applications and Computational Methods, Phila., Pa., June, 1972.
[4] R. W. Brockett, Algebraic decomposition methods for nonlinear systems, in ”Systems Structure”,IEEE Special publication, No. 71CG1-CSS, August, 1971 (S. Morse, Editor).
[5] R. W. Brockett, On the algebraic structure of bilinear systems, inVariable Structure Control Systems, (R. Mohler and A. Ruberti, eds.), Academic Press, 1972, 153–168.
[6] E. A. Coddington andN. Levinson,Theory of Ordinary Differential Equations, McGraw-Hill, N.Y., 1955.
[7] D. L. Elliott, A consequence of controllability,J. Diff. Equations 10 (1971), 364–370. · Zbl 0216.27502 · doi:10.1016/0022-0396(71)90059-3
[8] D. L. Elliott andT. J. Tarn, Controllability and observability for bilinear systems, presented at theSIAM 1971 National Meeting, University of Washington, Seattle, Wash., June 28–30, 1971.
[9] G. W. Haynes andH. Hermes, Nonlinear controllability via Lie theory,SIAM J. Control 8 (1970), 450–460. · Zbl 0229.93012 · doi:10.1137/0308033
[10] H. Hermes, On necessary and sufficient conditions for controllability along a reference trajectory, inGeometric Methods in System Theory, (D. Q. Mayne and R. W. Brockett, eds.), D. Reidel Pub. Co., 1973, 165–173.
[11] R. Hermann. On the accessibility problem in control theory, in ”International Symposium on Nonlinear Differential Equations and Nonlinear Mechanics”, 325–332, Academic Press, N.Y., 1963.
[12] R. E. Kalman, P. Falb andM. Arbib,Topics in Mathematical System Theory, McGraw-Hill, N.Y., 1969. · Zbl 0231.49001
[13] A. Krener, A generalization of Chow’s theorem and the bang-bang theorem to nonlinear control problems,SIAM J. Control 12 (1974), 43–52. · Zbl 0274.93021 · doi:10.1137/0312005
[14] C. Lobry, Controlabilité des systémes non linéaires,SIAM J. Control 8 (1970),573–605. · Zbl 0207.15201 · doi:10.1137/0308042
[15] J. P. Serre,Lie Groups and Lie Algebras, Benjamin Press, N.Y., 1965. · Zbl 0132.27803
[16] T. Nagano, Linear differential systems with singularities and an application to transitive Lie algebras,J. Math. Soc. Japan 18 (1966), 398–404. · Zbl 0147.23502 · doi:10.2969/jmsj/01840398
[17] V. Jurdjevic andH. J. Sussman, Control systems on Lie groups,J. Diff. Equations 12 (1972), 313–329. · Zbl 0237.93027 · doi:10.1016/0022-0396(72)90035-6
[18] H. J. Sussmann andV. Jurdjevic, Controllability of nonlinear systems,J. Diff. Equations 12 (1972), 95–116. · Zbl 0242.49040 · doi:10.1016/0022-0396(72)90007-1
[19] H. J. Sussmann, Orbits of families of vector fields and integrability of systems with singularities,Bull. Amer. Math. Soc. 79 (1973), 197–199. · Zbl 0255.58001 · doi:10.1090/S0002-9904-1973-13152-0
[20] H. J. Sussmann, Orbits of families of vector fields and integrability of distributions,Trans. Amer. Math. Soc. 180 (1973), 171–188. · Zbl 0274.58002 · doi:10.1090/S0002-9947-1973-0321133-2
[21] H. J. Sussmann, A generalization of the closed subgroup theorem to quotients of arbitrary manifolds,J. Diff. Geometry 10 (1975), 151–166. · Zbl 0342.58004
[22] H. J. Sussmann, Minimal realizations of nonlinear systems, paper presented at the NATO Advanced Study Institute on ”Geometric and Algebraic Methods for Nonlinear Systems”, Imperial College, London, Aug. 27–Sept. 7, 1973.
[23] H. J. Sussmann, Minimal realizations and canonical forms for bilinear systems, J. Franklin Institute, to appear. · Zbl 0335.93021
[24] H. J. Sussmann, On quotients of manifolds: a generalization of the closed subgroup theorem,Bull. Amer. Math. Soc. 80 (1974), 573–575. · Zbl 0301.58002 · doi:10.1090/S0002-9904-1974-13502-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.